# SDR SWIA200819791

- Difficulty date: June 22, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 7,715 hours, 4,888 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

N1 VIBRATION ADVANCED TO YELLOW ARC ON LT ENGINE.  PEFORMED PRECAUTIONARY SHUTDOWN AND DIVERTED TO MSP.  (FLIGHT NR 6126) INSPECTED FAN BLADES AND RAN ENGINE IAW MM 72-00-00.  ALL INDICATIONS NORMAL.
